Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 10, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 19, 2009, 6:50 AM CDT for Lincoln County, Oneida County, Wisconsin. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2009, 6:50 AM CDT (11:50 UTC)
- Expired
- Jun 19, 2009, 7:45 AM CDT
- In force
- 55 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
Counties Lincoln County, WI, Oneida County, WI
The radar
The Green Bay radar (KGRB), 173 km from the middle of the area, began a volume at 11:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 11.8 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -282 J/kg
- Mixed-layer LCL
- 1214 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KGRB 191150 SVRGRB WIC069-085-191245- /O.NEW.KGRB.SV.W.0010.090619T1150Z-090619T1245Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 650 AM CDT FRI JUN 19 2009 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... LINCOLN COUNTY IN NORTH CENTRAL WISCONSIN... SOUTHWEST ONEIDA COUNTY IN NORTH CENTRAL WISCONSIN... * UNTIL 745 AM CDT * AT 649 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR PRENTICE...OR 28 MILES NORTH OF MEDFORD...AND MOVING EAST AT 30 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... TRIPOLI AROUND 710 AM CDT. TOMAHAWK AROUND 740 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE SPIRIT FALLS...BRADLEY AND HEAFFORD JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. && LAT...LON 4568 9005 4563 8947 4514 8960 4515 9005 TIME...MOT...LOC 1150Z 280DEG 24KT 4554 9020 $$ SKOWRONSKI
3 follow-up statements
000 WWUS53 KGRB 191208 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 708 AM CDT FRI JUN 19 2009 WIC069-085-191245- /O.CON.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/ ONEIDA WI-LINCOLN WI- 708 AM CDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR LINCOLN AND SOUTHWEST ONEIDA COUNTIES... AT 707 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH. THE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM TRIPOLI TO 15 MILES SOUTHWEST OF SPIRIT FALLS...MOVING EAST AT 35 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... TOMAHAWK AROUND 735 AM CDT. MERRILL AROUND 745 AM CDT. OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE SPIRIT FALLS...BRADLEY...HEAFFORD JUNCTION AND IRMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. && LAT...LON 4560 9005 4558 8949 4514 8960 4515 9005 TIME...MOT...LOC 1207Z 279DEG 28KT 4553 9001 4530 9021 $$ SKOWRONSKI
000 WWUS53 KGRB 191223 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 723 AM CDT FRI JUN 19 2009 WIC085-191229- /O.CAN.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/ ONEIDA WI- 723 AM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWEST ONEIDA COUNTY IS CANCELLED... THE STRONGEST PART OF THE STORM WILL STAY SOUTH OF ONEIDA COUNTY. LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005 TIME...MOT...LOC 1219Z 279DEG 28KT 4552 8988 4529 9008 $$ WIC069-191245- /O.CON.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/ LINCOLN WI- 723 AM CDT FRI JUN 19 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 AM CDT FOR LINCOLN COUNTY... AT 717 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF THUNDERSTORMS FROM 6 MILES NORTHEAST OF SPIRIT FALLS TO 13 MILES SOUTHWEST OF SPIRIT FALLS...MOVING EAST AT 30 MPH. THE STORMS HAD WEAKENED SOME IN THE PAST 15 MINUTES. HOWEVER...THEY HAVE UNDERGONE SEVERAL CYCLES OF WEAKENING AND THEN REINTENSIFICATION DURING THE PAST HOUR. IF THE STORMS REINTENSIFY AGAIN...THEY WILL BE CAPABLE OF PRODUCING 1 INCH HAIL AND WINDS TO 60 MPH. IF THE STORMS CONTINUE TO WEAKEN...THE WARNING MAY BE CANCELLED EARLY. THE THUNDERSTORMS WILL BE NEAR... TOMAHAWK AROUND 735 AM CDT. MERRILL AROUND 745 AM CDT. OTHER LOCATIONS IMPACTED BY THESE THUNDERSTORMS INCLUDE BRADLEY...HEAFFORD JUNCTION AND IRMA. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. STAY AWAY FROM WINDOWS UNTIL THE STORM PASSES. IF OUTDOORS...GO TO A STURDY SHELTER. && LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005 TIME...MOT...LOC 1219Z 279DEG 28KT 4552 8988 4529 9008 $$ SKOWRONSKI
000 WWUS53 KGRB 191243 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 743 AM CDT FRI JUN 19 2009 WIC069-191250- /O.EXP.KGRB.SV.W.0010.000000T0000Z-090619T1245Z/ LINCOLN WI- 743 AM CDT FRI JUN 19 2009 ...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN COUNTY WILL BE ALLOWED TO EXPIRE AT 745 AM CDT... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER APPEARED TO BE SEVERE...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE. THE STORM WILL AFFECT AREAS SOUTH OF SPIRIT FALLS. ANOTHER STRONG STORM WAS BACK TO THE WEST OVER NORTHERN TAYLOR COUNTY. THAT STORM WILL MOVE INTO SOUTHWEST LINCOLN COUNTY...AND AFFECT AREAS WEST OF MERRILL...AFTER 800 AM. GUSTY WINDS TO 45 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THAT STORM. LAT...LON 4555 9005 4555 8951 4514 8960 4515 9005 TIME...MOT...LOC 1240Z 279DEG 28KT 4549 8965 4526 8985 $$ SKOWRONSKI
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:52 AM CDT, 2 hours 58 minutes earlier.
Area forecast discussion, Jun 19, 3:52 AM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 352 AM CDT FRI JUN 19 2009 .SYNOPSIS...NRN PORTION OF UPR RIDGE CENTERED OVER THE LOWER MISSISSIPPI VALLEY WAS GETTING FLATTENED BY SHRTWV/JET HEADING OUT OF WRN TROF. BUT RIDGE SHOULD REBUILD STRONGLY DURING THE WEEKEND AND EARLY NEXT WK. THAT SHOULD LEAD TO A PERIOD OF ABV NORMAL TEMPS. THE FCST AREA SHOULD REMAIN CLOSE ENOUGH TO THE STRONGER WESTERLIES TO BE AFFECTED BY CONVECTION FM TIME TO TIME. BUT AS WE/VE SEEN THIS MORNING...BEING IN THE REGION FAVORABLE FOR CONVECTION AND ACTUALLY GETTING A TSTM COMPLEX TO AFFECT THE AREA CAN BE TWO DIFFERENT THINGS. && .SHORT TERM...TDA/TNGT/SAT. CONVECTION DOING AN EXCELLENT JOB OF AVOIDING THE FCST AREA THUS FAR. MAJOR MCS DEVELOPED JUST S OF THE AREA...AND IS SAGGING SEWD. SEVERAL CLUSTERS OF STORMS HEADING IN FM THE W WEAKENED AND BYPASSED THE AREA TO THE NORTH. LOCAL MESOPLOTS INDICATE SOME ELEVATED INSTABILITY ACRS THE AREA. THOUGH NOT NEARLY AS GREAT AS TO THE SOUTH...IT WOULD SEEM TO BE SUFFICIENT FOR SOME STORMS TO DEVELOP. PERHAPS SOME SUBSIDENCE IS HOLDING BACK DEVELOPMENT ATTM. IN ANY CASE...NEED TO PULL WAY BACK ON POPS FOR THE EARLY MORNING. JUST PATCHES OF CLDS ACRS THE AREA...SO BACKED DOWN ON SKYCON AS WELL. MAIN QUESTION IS WHAT HAPPENS LATER TDA. MORE PRONOUNCED SHRTWV RIDGING WL BE APPROACHING THE AREA TDA...AHEAD OF FAIRLY IMPRESSIVE LOOKING SHRTWV TROF HEADING ACRS THE PLAINS. LOW-LEVEL SLY FLOW...THOUGH WEAK...WL CONT TO ADVECT HIGHER DWPTS NWD. WITH AT LEAST SOME SUNSHINE NOW A GOOD BET...ATM ACRS THE FCST AREA LIKELY TO BECOME QUITE UNSTABLE DURING THE AFTN. HEATING MAY BE SUFFICIENT TO BREAK THE CAP. IF NOT...FORCING FM SHRTWV TO THE W WL DO SO LATER IN THE DAY. DECIDED TO KEEP LIKELY POPS. DEEP- LAYER SHEAR STILL RESPECTABLE...SO SVR STORMS WL BE POSSIBLE. AT THIS POINT WL HANDLE IN THE HWO AND FOREGO EXPLICIT MENTION IN GRIDS/ZONES. BIAS-CORRECTED MAV TEMPS HAVE BEEN DOING VERY WELL LATELY...AND SUPPORTED BUMPING TEMPS UP FM PREV FCST. THAT ALSO FIT WITH NOT HAVING RAIN-COOLED AIR ACRS THE RGN THIS MORNING... AND MORE SUNSHINE. WL GO WITH SCT-TYPE POPS INTO THE EVENING...THEN KEEP CHC OVER THE FAR E AFTER MIDNIGHT. WK FRONT WL MOVE THROUGH...BUT SUSPECT IT WL TAKE A BIT LONGER FOR DWPTS TO DROP OFF. THAT SUPPORTED RAISING MINS SOME...CLOSE TO BIAS-CORRECTED GRIDDED MOS VALUES. DRIER AIR WL SWEEP INTO THE AREA SAT...BUT 850 MB TEMPS DON/T FALL OFF TOO MUCH. FAIRLY DEEP MIXING INTO NWLY FLOW ALOFT SHOULD RESULT IN LAKE-BREEZE STAYING OFF SHORE. SOME INDICATIONS WK CIRCULATION DROPPING SWD COULD ALLOW WINDS TO FLIP TO THE E OVER NRN DOOR COUNTY DURING THE AFTN...BUT FAIR WARM TEMPS LIKELY TO HAVE BEEN REACHED BY THAT TIME. BIAS-CORRECTED MAV SUGGESTED RAISING MAX TEMPS A FEW DEGREES OVER PREV FCST. GIVEN THAT FCST AREA NORMALLY WARMS PRETTY WELL IN WNWLY FLOW IN THE SUMMER...WENT AHEAD AND RAISED MAXES INTO THE LOW-MID 80S FOR MOST AREAS. .LONG TERM...SAT NGT THRU NXT THU. A WARM AND MUGGY PERIOD COMING UP ACROSS NE WI AS AN UPR RDG DOMINATES THE CNTRL CONUS INTO EARLY NXT WEEK. THERE ARE SIGNS THAT THIS RDG WL EVENTUALLY FLATTEN AND SHIFT A BIT WESTWARD AS THE WEST COAST UPR TROF RETROGRADES INTO THE PACIFIC. MAIN FCST CHALLENGES INCLUDE TRYING TO DETERMINE STRENGTH OF MID-LVL CAP FOR CONVECTIVE PURPOSES AND THEN TIMING OF CDFNTL PASSAGE TOWARD MID-WEEK. QUIET WEATHER ANTICIPATED SAT NGT WITH THE UPR RDG AXIS OVRHD AND WEAK HI PRES STRETCHED FROM WRN ONTARIO TO THE WRN GREAT LKS. UNDER MOSTLY CLR SKIES...LGT WNDS AND LINGERING LOW-LVL MSTR...WE SHOULD SEE SOME PATCHY FOG DVLP LTR SAT NGT. MIN TEMPS WL BE ABLE TO DROP INTO THE LWR 50S NEAR THE MI BORDER...BUT REMAIN AROUND 60 NEAR THE FOX VALLEY. A SHRTWV TROF IS PROGGED TO LIFT NE FROM THE PLAINS INTO THE UPR MIDWEST ON SUNDAY. INCREASING MSTR/FORCING/INSTABILITY SHOULD ALL WORK TOGETHER TO GENERATE SHWRS AND TSTMS WHICH WOULD MOV INTO AT LEAST THE WRN THIRD OF WI BY SUNDAY AFTERNOON. HAVE ADDED A MINIMAL POP TO CNTRL WI FOR NOW...BUT MAY NEED TO EVENTUALLY EXPAND THE POPS FARTHER NORTH AND EAST IF THIS TROF APPROACHES QUICKER THAN EXPECTED. AT LEAST SOME INITIAL SUNSHINE WL HELP BOOST TEMPS WITH READINGS TOPPING OUT INTO THE 70S NEAR THE LAKE...TO THE LWR-MID 80S WELL INLAND. THIS SHRTWV TROF WL CONT ITS NEWD TREK INTO SRN ONTARIO SUNDAY NGT...THUS WOULD EXPECT THE PCPN TO FOLLOW SUIT AND AFFECT MAINLY THE WRN HALF OF THE FCST AREA. OTHER THAN PERHAPS SLIDING THE SLGT CHC POPS A BIT FARTHER EAST...LITTLE CHG WAS MADE TO THE REST OF SUNDAYS NGT FCST. UPR RDG TO TEMPORARILY GET BEATEN DOWN BY THE PASSAGE OF THE SHRTWV TROF...THEREFORE WL NOT BE CAPPED ON MON. MDLS ADVERTISE THAT MID-LVL LAPSE RATES WL STEEPEN DURING THE DAY AND PLENTY OF LOW-LVL MSTR STILL AROUND (60+ DEW PTS)...SO CANNOT RULE OUT INSTABILITY SHWRS OR TSTMS POPPING UP. HAVE KEPT THE CHC POPS GOING ALTHO MANY AREAS SHOULD REMAIN DRY. ANOTHER WARM DAY ON TAP WITH INLAND LOCATIONS GENERALLY IN THE MIDDLE 80S (BUT COOLER AGAIN NEAR THE LAKE). THE UPR RDG THEN BEGINS TO REASSERT ITSELF OVR THE WRN GREAT LKS ON TUE WITH WARMER AIR ALOFT STARTING TO PROVIDE A CAP AND LIMIT ADDL TSTM ACTIVITY. IF THIS CAP DOES NOT GET ESTABLISHED...THERE COULD STILL BE A RISK OF INSTABILITY TSTMS ESP OVR NRN WI. PREFER TO KEEP TUE DRY FOR NOW UNDER THE ASSUMPTION THAT THE CAP WL INDEED DVLP. ANOTHER SHRTWV TROF IS FCST TO MOV EAST NEAR THE U.S.-CANADIAN BORDER TOWARD THE MIDDLE OF NXT WEEK. AN ASSOCIATED CDFNT WL PUSH INTO THE UPR MIDWEST WED...AND ENTER THE WRN GREAT LKS WED NGT INTO THU. THIS FNT SHOULD PROVIDE A FOCUS TO BREAK THE CAP AND ALLOW SHWRS/TSTMS TO ACCOMPANY THE FROPA. PREV FCST APRS TO HAVE FOCUSED ON THU FOR PCPN...HOWEVER THIS MAY NEED TO BE SPED UP IF THE LATEST MDL TRENDS ARE CORRECT. WL ALLOW DAYSHIFT TO TAKE ANOTHER LOOK TO AVIOD ANY FLIP-FLOPPING. && .AVIATION...LACK OF PCPN RESULTING IN PRIMARILY MVFR CATEGORY FOG...AND FEW LOW CIGS. VSBYS WL PROBABLY EDGE DOWN A BIT MORE BEFORE SUNRISE...AND SOME ST COULD STILL DEVELOP. BUT WOULD EXPECT ST TO BURN OFF FAIRLY QUICKLY AFTER SUNRISE...THOUGH MVFR VSBYS WITH HZ COULD LINGER INTO THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SKOWRONSKI/KALLAS
Hazardous weather outlook, Jun 19, 4:24 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 424 AM CDT FRI JUN 19 2009 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-201100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 424 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE AREA TODAY AND THIS EVENING. THE PRIMARY RISK IS DAMAGING WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. ALTHOUGH SEVERE WEATHER CAN/T BE RULES OUT THIS MORNING...THE GREATEST RISK OF SEVERE STORMS WILL BE BETWEEN NOON AND 800 PM. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN SUNDAY NIGHT INTO MONDAY. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON THE RISK OF SEVERE WEATHER...IF ANY...POSED BY THE STORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON AND THIS EVENING. LMZ521-522-541>543-201100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 424 AM CDT FRI JUN 19 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING. THE PRIMARY RISK IS STRONG WINDS AND LARGE HAIL. HEAVY RAINFALL IS ALSO POSSIBLE. THE GREATEST RISK OF SEVERE WEATHER WILL BE BETWEEN NOON AND 800 PM. IN ADDITION...AREAS OF FOG WILL CONTINUE TO AFFECT THE NEARSHORE WATERS OF LAKE MICHIGAN. THE FOG COULD BE QUITE DENSE...AND REDUCE VISIBILITIES TO LESS THAN 1/4 MILE AT TIMES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THUNDERSTORMS ARE POSSIBLE AGAIN MONDAY. BE SURE TO MONITOR LATER FORECASTS WHICH WILL BE ABLE TO PROVIDE INFORMATION ON THE RISK OF SEVERE WEATHER...IF ANY...POSED BY THE STORMS. JS
In the hours before
Special weather statement, Jun 19, 5:28 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 528 AM CDT FRI JUN 19 2009 WIZ005-010-018-191200- LINCOLN-ONEIDA-VILAS- 528 AM CDT FRI JUN 19 2009 ...STRONG THUNDERSTORMS HEADED TOWARD NORTHWESTERN LINCOLN... SOUTHWESTERN VILAS AND WESTERN ONEIDA COUNTIES... AT 524 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM 20 MILES WEST OF PARK FALLS TO 28 MILES WEST OF PHILLIPS...MOVING EAST AT 40 MPH. IF THE STORMS HOLD TOGETHER...THEY WILL PUSH INTO WESTERN ONEIDA...NORTHWEST LINCOLN...AND POSSIBLY SOUTHWEST VILAS COUNTIES AFTER 630 AM. WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS. THESE STORMS WILL BE NEAR... TRIPOLI BY 640 AM CDT. WILLOW RESERVOIR BY 645 AM CDT. TOMAHAWK AND 7 MILES WEST OF WOODBORO BY 700 AM CDT. THE TOWNS OF SPIRIT FALLS...HAZELHURST...BRADLEY...HEAFFORD JUNCTION...HARSHAW...GOODNOW...MC NAUGHTON AND IRMA ARE ALSO IN THE PATH OF THESE STORMS. SKOWRONSKI
Special weather statement, Jun 19, 6:22 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 622 AM CDT FRI JUN 19 2009 WIZ010-018-191215- LINCOLN-ONEIDA- 622 AM CDT FRI JUN 19 2009 ...SEVERE THUNDERSTORM MOVING TOWARD LINCOLN AND SOUTHWEST ONEIDA COUNTIES... AT 618 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A THUNDERSTORM 8 MILES SOUTHWEST OF PHILLIPS...OR 24 MILES SOUTH OF PARK FALLS...MOVING EAST AT 40 MPH. THE STORM IS CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND WINDS TO 60 MPH. IF THE STORM MAINTAINS ITS PRESENT MOVEMENT AND INTENSITY...A SEVERE THUNDERSTORM WARNING MAY BE NECESSARY FOR PORTIONS OF LINCOLN AND ONEIDA COUNTIES WITHIN THE HOUR. THIS STORM WILL BE NEAR... TRIPOLI BY 650 AM CDT. TOMAHAWK BY 710 AM CDT. THE TOWNS OF SPIRIT FALLS AND IRMA ARE ALSO IN THE PATH OF THIS STORM. SKOWRONSKI
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 8:00 AM CDT | Marine Dense Fog Advisory | GRB | 6 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.